Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 3903  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Anaphylaxis and hypersensitivity syndrome reactions in increasing severity following repeated exposure to tinidazole

Singbal S S, Rataboli P V

Year : 2005| Volume: 51| Issue : 3 | Page no: 243-244

   This article has been cited by
 
1 Drug hypersensitivity syndrome | [Síndrome de hipersensibilidad a fármacos]
Fernández Herrera, J., Pedraz, J.
Seminarios de la Fundacion Espanola de Reumatologia. 2007; 8(2): 55-67
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow